MathSciNet Relay Station
MathSciNet bibliographic data
MR852914 (87m:16055) 16A64 (16A46)
Miyashita, Yoichi Tilting modules of finite projective dimension. Math. Z. 193 (1986), no. 1, 113–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement